# SDR HEEA955110

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing Assy
- Part number: 214010825101
- Condition: Leaks
- Location: T/R
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BEARING ASSY LEAKS.  RECEIVED INSTALLED ON AIRCRAFT ON 12-26-94.
